# SDR COEA2016050148911

- Difficulty date: May 1, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53671400298
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 HEAVY CHECK, COE/MAJOR REPAIR: GOUGE DAMAGE WITH OIL CANNING ON REAR FUSELAGE LOWER SKIN PANEL AFT OF FRAME 33 AT STR 21R.  REPAIRED IAW SRAS ES-1889/16, 10259 DATED 5/25/2016.
